MAUDE Adverse Event Report: ANGIODYNAMICS, INC. ANGIODYNAMICS; MINI STICK MAX COAXIAL MICROINTRODUCER KIT

ANGIODYNAMICS, INC. ANGIODYNAMICS; MINI STICK MAX COAXIAL MICROINTRODUCER KIT
Model Number 45751
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported an end user experienced an issue when using a mini stick max 4f x 10 cm stiff.018 ss/ss echo 2.75".It was reported that there have been several cases in which there was vessel injury during insertion.Additionally, it was reported that at this stage, they were unable to determine whether these incidents were related to the item itself or to procedural and user-related factors.It has been decided in the radiology department for the item to be used on the vein and not the artery.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.(b)(4).

Brand Name
ANGIODYNAMICS
Common Device Name
MINI STICK MAX COAXIAL MICROINTRODUCER KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12803
MDR Report Key25634691
Report Number1319211-2026-00218
Device Sequence Number9353191
Product Code DRE
UDI-Device IdentifierH965457510
UDI-PublicH965457510
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K132713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown